Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 60, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 4, 2016, 5:51 PM CDT for 5 counties in North Dakota. It was in force for 54 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2016, 5:51 PM CDT (22:51 UTC)
- Expired
- Jul 4, 2016, 6:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Steele County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 69 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:53 PM CDT | TSTM WND GST 85 | 8 S Pekin, ND | PEAK WIND GUSTS ESTIMATED AT 75 TO 85 MPH. POWER POLE SNAPPED ALONG HWY 1 AND 16TH STREET NE. ONE FOOT DIAMETER TREES DOWN AS WELL IN THE AREA. |
| Jul 4, 5:55 PM CDT | TSTM WND DMG | Red Willow Lake, ND | SEVERAL LARGE TREES BROKEN DOWN OR UPROOTED. SMALL SHED TUMBLED. |
| Jul 4, 6:02 PM CDT | TSTM WND GST 85 | Mose, ND | STATE RADIO PASSED ON REPORT OF 80 TO 90 MPH WIND GUSTS. ALSO NICKEL SIZED HAIL AND 2 TO 3 INCHES OF RAIN IN 30 MINUTES. |
| Jul 4, 6:02 PM CDT | TSTM WND GST 85 | Mose, ND | STATE RADIO PASSED ON REPORT OF 80 TO 90 MPH WIND GUSTS. ALSO NICKEL SIZED HAIL AND 2 TO 3 INCHES OF RAIN IN 30 MINUTES. DAMAGE SURVEY NOTED SEEVRAL LARGE TREES SNAPPED IN SHELTER BELTS WEST OF BINFORD IN BRYAN TOWNSHIP. |
| Jul 4, 6:10 PM CDT | HAIL 2 | Jessie, ND | LARGE HAIL AND VERY STRONG WINDS IN TOWN. NUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN EASTERN ADDIE AND WESTERN TYROL TOWNSHIPS. |
| Jul 4, 6:20 PM CDT | TSTM WND DMG | 8 W Cooperstown, ND | LARGE COTTONWOOD TREES BROKEN DOWN IN FARMSTEADS ACROSS CLEARFIELD TOWNSHIP. PEAK WINDS ESTIMATED TO 80 MPH. |
| Jul 4, 6:29 PM CDT | TSTM WND GST 62 | 3 W Cooperstown, ND | PEAK WIND MEASURED AT THE NDAWN STATION ALONG HWY 200 AT HWY 1. |
| Jul 4, 6:30 PM CDT | TSTM WND GST 63 | 3 W Cooperstown, ND | PEAK WIND MEASURED AT THE NDAWN STATION ALONG HWY 200 AT HWY 1. PREVIOUS REPORT OF 62 MPH AT 629 PM CDT. |
| Jul 4, 6:45 PM CDT | TSTM WND DMG | 8 E Finley, ND | SEVERAL LARGE TREE BRANCHES ANDLIMBS BROKEN DOWN FROM GOLDEN LAKE TOWNSHIP INTO ENGER TOWNSHIP. |
| Jul 4, 6:51 PM CDT | HAIL 1.25 | 3 E Luverne, ND | HAIL UP TO A LITTLE BIT BIGGER THAN A QUARTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 3:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 1829 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
793
WUUS53 KFGF 042251
SVRFGF
NDC027-035-039-063-091-042345-
/O.NEW.KFGF.SV.W.0060.160704T2251Z-160704T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
551 PM CDT MON JUL 4 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EDDY COUNTY IN NORTHEASTERN NORTH DAKOTA...
SOUTHWESTERN GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA...
SOUTHERN NELSON COUNTY IN NORTHEASTERN NORTH DAKOTA...
GRIGGS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
STEELE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 645 PM CDT
* AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEKIN...OR
34 MILES SOUTHEAST OF DEVILS LAKE...MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MCVILLE AROUND 600 PM CDT.
KLOTEN AROUND 605 PM CDT.
ANETA AROUND 610 PM CDT.
SHARON AROUND 620 PM CDT.
FINLEY AROUND 625 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4785 9859 4785 9853 4791 9853 4803 9838
4772 9742 4767 9747 4765 9747 4724 9780
4724 9819 4739 9850 4759 9850 4759 9890
TIME...MOT...LOC 2251Z 294DEG 45KT 4774 9839
HAIL...1.00IN
WIND...70MPH
$$
JAM2 follow-up statements
374
WWUS53 KFGF 042309
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
609 PM CDT MON JUL 4 2016
NDC035-042317-
/O.CAN.KFGF.SV.W.0060.000000T0000Z-160704T2345Z/
GRAND FORKS ND-
609 PM CDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRAND FORKS
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4783 9847 4778 9814 4769 9788 4767 9788
4767 9782 4758 9754 4764 9748 4724 9780
4724 9819 4739 9850 4759 9850 4761 9864
TIME...MOT...LOC 2307Z 303DEG 42KT 4754 9831
$$
NDC027-039-063-091-042345-
/O.CON.KFGF.SV.W.0060.000000T0000Z-160704T2345Z/
EDDY ND-NELSON ND-GRIGGS ND-STEELE ND-
609 PM CDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN EDDY...SOUTHERN NELSON...GRIGGS AND STEELE
COUNTIES...
AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BINFORD...OR
44 MILES NORTH OF VALLEY CITY...MOVING SOUTHEAST AT 50 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THIS SEVERE STORM WILL BE NEAR...
JESSIE AROUND 610 PM CDT.
COOPERSTOWN AROUND 620 PM CDT.
BLABON AND LUVERNE AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4783 9847 4778 9814 4769 9788 4767 9788
4767 9782 4758 9754 4764 9748 4724 9780
4724 9819 4739 9850 4759 9850 4761 9864
TIME...MOT...LOC 2307Z 303DEG 42KT 4754 9831
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...80MPH
$$
JM897
WWUS53 KFGF 042333
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
633 PM CDT MON JUL 4 2016
NDC027-063-042341-
/O.CAN.KFGF.SV.W.0060.000000T0000Z-160704T2345Z/
EDDY ND-NELSON ND-
633 PM CDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDDY AND SOUTHERN
NELSON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4767 9811 4767 9782 4758 9754 4764 9748
4724 9780 4724 9819 4739 9850 4753 9850
4762 9834
TIME...MOT...LOC 2331Z 314DEG 40KT 4741 9803
$$
NDC039-091-042345-
/O.CON.KFGF.SV.W.0060.000000T0000Z-160704T2345Z/
GRIGGS ND-STEELE ND-
633 PM CDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR GRIGGS AND STEELE COUNTIES...
AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COOPERSTOWN...OR 33 MILES NORTH OF VALLEY CITY...MOVING SOUTHEAST AT
45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 629 PM CDT, 62 MPH WIND WAS REPORTED 3
MILES WEST OF COOPERSTOWN.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THIS SEVERE STORM WILL BE NEAR...
BLABON AROUND 640 PM CDT.
LUVERNE AROUND 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4767 9811 4767 9782 4758 9754 4764 9748
4724 9780 4724 9819 4739 9850 4753 9850
4762 9834
TIME...MOT...LOC 2331Z 314DEG 40KT 4741 9803
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
JM/JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:48 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 4, 3:48 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 348 PM CDT MON JUL 4 2016 .SHORT TERM...(This evening through Tuesday) Issued at 335 PM CDT Mon Jul 4 2016 Deep convection firing along the surface trof trough west of Rolette and Rugby with Severe Thunderstorm Warnings along and ahead of that area... moving into the western part of the Devils Lake Basin over the next hour. Severe Thunderstorm Watch has been posted across the FA until 10 PM CDT. Timing should put storms into the Red River Valley corridor from 530 PM through around 730 PM... and then Northwest and Westcentral MN thereafter. Main threat indicated as large hail and damaging winds as deep layer /0-6 km/ shear should be pushing 40-50 kts later. At 20z... low level EHI and VGP appear marginal for any sig tornadic activity. Following trof passage this evening... expect a west to northwest blayer flow and some slight drying in the low levels. Flat and muddy H5 flow will bring second weak shrtwv across the area early on Tuesday so expect sct tstms but somewhat cooler overall temps. .LONG TERM...(Tuesday night through Monday) Issued at 335 PM CDT Mon Jul 4 2016 Convection likely will be shifting east of the region Tue Night with drier conditions and seasonable temps later Tue Night into Wednesday under zonal flow aloft. A pronounced upper level shortwave trough is forecast to move across the northern Plains Thursday into Friday with more unsettled weather. The ECMWF/GEM remain farther north with the wave compared with the NAM/GFS, but regardless, chances for precip should increase. Upper ridging spreading eastward behind this system should lead to drier conditions by late week or into the start of the weekend. Southwesterly flow aloft is then expected to amplify during the weekend as a deep upper trough pushes ashore over the Pacific Northwest, possibly ejecting across the Northern Plains by the end of the period. This scenario would result in increasing chances for convection by Sunday or Monday. Near to below average temps late this week likely will give way to warming temps through next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1255 PM CDT Mon Jul 4 2016 MVFR cigs from the RRV into northwest MN will steadily lift through midday... with VFR cigs likley RRV and east through the rest of the day. Sct strong to severe tstms are possible starting in the DVL Basin around 21z...and shifting eastward across the central RRV from around 23z to 01z...and across northwest MN through 04z. MVFR cigs and vsbys possible in these tstms. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && SHORT TERM...Gust LONG TERM...Makowski AVIATION...Gust
Hazardous weather outlook, Jul 4, 7:01 AM CDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 701 AM CDT MON JUL 4 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-051215- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 701 AM CDT MON JUL 4 2016 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING AND AGAIN ACROSS THE SOUTHEAST ON TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF AN APPROACHING FRONTAL BOUNDARY. SOME OF THESE STORMS COULD BECOME SEVERE LATE AFTERNOON AND EVENING. CURRENT INDICATIONS ARE THAT STORMS WILL MOVE INTO THE DEVILS LAKE BASIN BETWEEN 4 AND 6 PM...THE VALLEY REGION FROM 6 TO 8 PM AND AFTER 8PM EAST OF THE VALLEY. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON ALONG AND NORTH OF AN AREA OF LOW PRESSURE OVER SOUTH DAKOTA AND A WARM FRONT EXTENDING INTO CENTRAL MINNESOTA. THE FAVORED THREAT AREA WILL ALONG AND SOUTH OF A LINE FROM LISBON TO PARK RAPIDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 4, 5:04 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
504 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 11 W DEVILS LAKE 48.11N 99.11W
07/04/2016 E1.00 INCH RAMSEY ND TRAINED SPOTTER
INTERMITTENT DIME TO QUARTER SIZED HAIL FROM 445 TO 5 PM
CDT. REPORT NEAR MAUVAIS COULEE BRIDGE ON CR19.
&&
GGUSTLocal storm report, Jul 4, 5:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
511 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND GST 2 SW DEVILS LAKE 48.09N 98.90W
07/04/2016 M62 MPH RAMSEY ND OTHER FEDERAL
PEAK WIND MEASURED AT KDVL /DEVILS LAKE AIRPORT/.
&&
GGUSTLocal storm report, Jul 4, 5:13 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
513 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 5 SSW DEVILS LAKE 48.05N 98.92W
07/04/2016 M84 MPH RAMSEY ND MESONET
PEAK WIND MEASURED AT THE HWY 20 RWIS STATION ON DEVILS
LAKE.
&&
GGUSTLocal storm report, Jul 4, 5:21 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
521 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 SSW ST MICHAEL 47.94N 98.90W
07/04/2016 E1.00 INCH BENSON ND PUBLIC
SOME WIND.
&&
GGUSTSpecial weather statement, Jul 4, 5:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 528 PM CDT MON JUL 4 2016 NDZ007-008-042315- PEMBINA ND-CAVALIER ND- 528 PM CDT MON JUL 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PEMBINA AND NORTHEASTERN CAVALIER COUNTIES UNTIL 615 PM CDT... AT 527 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF WALHALLA...OR 24 MILES NORTHEAST OF LANGDON... MOVING EAST TO SOUTHEAST AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WALHALLA AROUND 535 PM CDT. LEROY AROUND 545 PM CDT. NECHE AROUND 555 PM CDT. BATHGATE AROUND 600 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN NORTH DAKOTA. LAT...LON 4900 9740 4880 9745 4899 9814 4900 9814 TIME...MOT...LOC 2227Z 279DEG 42KT 4904 9803 JAM
Local storm report, Jul 4, 5:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
535 PM CDT MON JUL 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG LEEDS 48.29N 99.44W
07/04/2016 BENSON ND AMATEUR RADIO
LARGE TREE BRANCHES DOWN AND POWER LINES DOWN IN TOWN.
HAIL LARGE THAN QUARTER SIZED.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:31 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Towner | 44 min |
| Jul 4, 3:57 PM CDT | Special Weather Statement | FGF | Towner | 48 min |
| Jul 4, 4:13 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 47 min |
| Jul 4, 4:42 PM CDT | Special Weather Statement | FGF | Ramsey | 33 min |
| Jul 4, 4:59 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Nelson, Ramsey, Walsh | 61 min |
| Jul 4, 5:28 PM CDT | Special Weather Statement | FGF | Pembina | 47 min |
| Jul 4, 6:38 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele, Traill | 52 min |
| Jul 4, 6:56 PM CDT | Special Weather Statement | FGF | Traill | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.